# SDR CA070409007

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear
- Condition: Unknown
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) GEARS DRIVING THE FUEL PUMP FAILED CAUSING THE ENGINE TO SHUTDOWN IN FLIGHT. (TC NR 20070409007)
